Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lower back pain radiating to knee. Took prednisone and vicadin. Should I get an MRI?

lower back pain radiating down quad stopping at knee . loss of quad strength .ive been to pt, dry needled before that could not stand tall limping while walking.I also took 8 pack prednesone with valume and vicadin which i cut in half it seems to work better than nsaids . now i m mobile with slight pain and lifting weights to build leg back . should i get an mri and think about surgery.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Thanks for your query.

I suggest you to take an MRI before deciding on surgery. Its always better to be sure about the problem and its extent before going under knife.

Hope I was of help.


Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor